RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1989, Volume 78, Number 1, Pages 140–146 (Mi tmf4724)  

Wilson expansion in minimal subtraction scheme

V. A. Smirnov


Abstract: The small distance expansion of the product of composite fields is constructed for and arbitrary renormalization procedure of the type of minimal subtraction scheme. Coefficient functions of the expansion are expressed explicitly through the Green functions of composite fields. The expansion has the explicity finite form: the ultraviolet (UV) divergences of the coefficient functions and composite fields are removed by the initial renormalization procedure while the infrared (IR) divergences in massless diagrams with nonvanishing contribution into the coefficient functions are removed by the $\tilde R$-operation which is the IR part of the $R^*$-operation. The latter is the generalization of the dimensional renormalization in the case when both UV and IR divergences are prosent. To derive the expansion, a “pre-subtracting operator” is introduced and formulas of the counter-term technique are exploited.

Full text: PDF file (824 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1989, 78:1, 100–105

Bibliographic databases:

Received: 18.11.1987

Citation: V. A. Smirnov, “Wilson expansion in minimal subtraction scheme”, TMF, 78:1 (1989), 140–146; Theoret. and Math. Phys., 78:1 (1989), 100–105

Citation in format AMSBIB
\Bibitem{Smi89}
\by V.~A.~Smirnov
\paper Wilson expansion in~minimal subtraction scheme
\jour TMF
\yr 1989
\vol 78
\issue 1
\pages 140--146
\mathnet{http://mi.mathnet.ru/tmf4724}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=987419}
\transl
\jour Theoret. and Math. Phys.
\yr 1989
\vol 78
\issue 1
\pages 100--105
\crossref{https://doi.org/10.1007/BF01016923}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989AL44300014}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4724
  • http://mi.mathnet.ru/eng/tmf/v78/i1/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:144
    Full text:48
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019